74 8

Anaphylactic shock caused by an intradermal skin test-negative antibiotic during general anesthesia -A case report-

Title
Anaphylactic shock caused by an intradermal skin test-negative antibiotic during general anesthesia -A case report-
Author
김동원
Keywords
Anaphylaxis; Anti-bacterial agents; Intradermal tests.
Issue Date
2016-08
Publisher
대한마취통증의학회
Citation
Anesthesia and Pain Medicine, v. 11, NO. 3, Page. 260-263
Abstract
Anaphylaxis during the perioperative period is rare, but it still causes severe cardiovascular and respiratory collapse that can be fatal. In particular, when using antibiotics that have a high risk of hypersensitivity reactions, it is important to establish that intradermal skin tests are negative before using antibiotics. We report a case of anaphylactic shock occurring during general anesthesia after using an intradermal skin test-negative antibiotic. Regrettably, negative results of intradermal skin tests before using antibiotics do not completely eliminate the risk of anaphylaxis. Therefore, anesthesiologists should be prepared for anaphylaxis to occur at any point during the perioperative period.
URI
http://www.anesth-pain-med.org/journal/view.html?doi=10.17085/apm.2016.11.3.260http://repository.hanyang.ac.kr/handle/20.500.11754/76346
ISSN
1975-5171; 2383-7977
DOI
10.17085/apm.2016.11.3.260
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
Anaphylactic shock caused by an intradermal skin test-negative antibiotic during general anesthesia.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE